[Skip to Content]
Access to paid content on this site is currently suspended due to excessive activity being detected from your IP address 54.163.147.69. Please contact the publisher to request reinstatement.
[Skip to Content Landing]
Correspondence
May 2001

Carbamazepine-Induced, CD30+, Primary, Cutaneous, Anaplastic Large-Cell Lymphoma

Arch Dermatol. 2001;137(5):675-676. doi:

Anticonvulsant agents may cause nodal and extranodal lymphoproliferative disorders, including dermatopathic lymphadenitis, atypical lymphoid proliferation, and cutaneous pseudolymphoma.1 In most reported cases, regression follows the discontinuation of treatment with the causative drug, but in rare cases a true lymphoma may develop.2,3 Herein, we describe the clinicopathologic features of the first case of a CD30+, primary, cutaneous, anaplastic large-cell lymphoma (ALCL) possibly correlated to carbamazepine administration.

First Page Preview View Large
First page PDF preview
First page PDF preview
×